# SDR DHL9872038D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, SEAT TRACK NR 6 RBL 46 HAS CORROSION AT LOWER SURFACE STA 640.  CUT OUT DAMAGED SECTION, INSTALLED NEW SEAT TRACK FROM STA 580 TO 650 PER SRM 53-10-5, N/R 5761.
